Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial Wasting on Kivexa and Isentress
Apr 8, 2014

Hello, I am diagnosed 1988. Meds Kivexa, Isentress for 2 years approx. Viral load undetectable, CD4 1100. I am having some problems with what appears like the beginning of lipoatrophy. I am experiencing very strange sensations in my face and several people have commuted on the weight loss on my face. I have never suffered from lipoatrophy before and had taken AZT for 10 years, this was switched in 2007. Any help on the culprit would be appreciated. Many Thanks

Response from Dr. Pierone

It does sound like you are experiencing lipoatrophy if people are noticing weight loss in your face.

You might consider facial fillers to restore facial volume. Kivexa may also be contributing to the lipoatrophy, so switching this medication to a protease inhibitor like Norvir/Prezista or a NNRTI like Intelence might help prevent worsening of the facial fat loss.

I hope this information helps and good luck!



Previous
Switching Meds to stop facial wasting
Next
PMMA treatment options

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement